# SDR ASOA2015020512161

- Difficulty date: January 14, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,421 hours, 26,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL UNDER PAX DOOR ANCHOR FITTING AT BS 310 HAS CORROSION.  REMOVED AND REPLACED THE CHANNEL IAW SNIEO 601R31096, SNIEO S01.
